| Catalog Number |
102058 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported during patient treatment with two polyflux 17l, two internal blood leak were observed.The first event occurred 10 minutes after starting treatment.It was reported the dialyzer membranes/fibers were found broken ¿internally¿.Treatment was discontinued.Therapy was restarted with a new dialyzer and 10 minutes after starting treatment the membranes/fibers were found broken.Treatment was discontinued.Therapy was restarted with a new dialyzer and no issues were noted.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
The device was received for evaluation.Visual inspection by the naked eye did not identify any abnormalities that could have contributed to the reported condition.Leakage tests of blood side and the dialysate side were performed and the results did not identify any leakages, as no leaks were found.The reported condition was not verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.